# SDR DALR950010

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1512315101
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR.  COMPLYING WITH AD 94-05-01 FUSELAGE NLG WHEELWELL MOD. FS 328 PER DL EO.7-53207-3AD.  AN ADDITIONAL CRACK WAS FOUND THAT WAS BEYOND THE SCOPE OF THE E.O.  THE CRACK LIES IN THE SKIN DOUBLER AT THE FORWARD LEFT CORNER OF THE NLG CUT-OUT, LBL 22 AT FS 328.  THE CRACK EXTENDS FROM THE EDGE OF THE DOUBLER FORWARD 3 INCHES.  THERE WAS ALSO CORROSION FOUND ON THE DOUBLER AT THIS LOCATION.  REPAIRS ACCOMPLISHED PER DL ERA 270555-14AD.  TT, 38155 HRS.  CYCLES, 18905.  (X)
